MathSciNet Relay Station
MathSciNet bibliographic data
MR1373742 (97c:11053) 11F33 (11F75 22E35)
Hida, Haruzo Control theorems of $p$-nearly ordinary cohomology groups for ${\rm SL}(n)$. Bull. Soc. Math. France 123 (1995), no. 3, 425–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement